MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER

SIEMENS HEALTHCARE DIAGNOSTICS INC. ADVIA CENTAUR CP ANALYZER
Model Number ADVIA CENTAUR CP ANALYZER
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/18/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A falsely elevated high-sensitivity troponin i (tnih) patient result was obtained on an advia centaur cp instrument.The result was reported to the physician(s).The customer used the same instrument and an alternate advia centaur cp to perform repeat.The customer obtained similar lower results on both instruments.The repeat results were considered correct, and a corrected report was issued.Siemens investigated the event log and noted no flag or error when the advia centaur cp ran the sample.Siemens inspected the sample and observed suspended particles in the serum sample.The customer stated that the patient tested tnih from (b)(6) 2024 to (b)(6) 2024, and suspended particles were in three samples.Siemens dispatched a customer service engineer (cse).The cse replaced the wash 1 pump, performed testing, noted that the tnih imprecision did not recur, and resolved the issue.Siemens reviewed the information provided, which included the tnih ifu, and confirmed the following: do not to use specimens with apparent contamination.Before placing samples in the system, ensure that samples are free of bubbles or foam, fibrin, or other particulate matter.If clotting time is increased due to thrombolytic or anticoagulant therapy, using serum samples may increase the risk of micro-clots, fibrin, or particulate matter.Siemens noted the cse performed the necessary hardware inspection and services as part of troubleshooting and noted no recurrence.The sample integrity cannot be ruled out as the potential cause for the falsely elevated result.The advia centaur cp analyzer is operating as specified.No further action was required.
 
Event or Problem Description
A falsely elevated high-sensitivity troponin i (tnih) patient result was obtained on an advia centaur cp instrument.The result was reported to the physician(s).The customer used the same instrument and an alternate advia centaur cp to perform repeat.The customer obtained similar lower results on both instruments.The repeat results were considered correct, and a corrected report was issued.There are no known reports of patient intervention or adverse health consequences due to the event.

Brand Name
ADVIA CENTAUR CP ANALYZER
Common Device Name
ADVIA CENTAUR CP ANALYZER
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
511 benedict avenue
tarrytown NY 10591
Manufacturer (Section G)
STRATEC BIOMEDICAL SWITZERLAND AG
neuwiesenstrasse 4
beringen 8222
SZ   8222
Manufacturer Contact
rolando hualpa
511 benedict ave.
tarrytown, NY 10591
9143485874
MDR Report Key18670829
Report Number2432235-2024-00033
Device Sequence Number7128364
Product Code JJE
UDI-Device Identifier00630414523286
UDI-Public00630414523286
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K041133
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 02/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberADVIA CENTAUR CP ANALYZER
Device Catalogue Number10309710
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/24/2024
Initial Report FDA Received Date02/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown